American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Miklós Abért and Bálint Virág. Dimension and randomness in groups acting on rooted trees. J. Amer. Math. Soc. 18 (2005) 157-192. MR 2114819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] D. Kuske and J. K. Truss. Generic automorphisms of the universal partial order. Proc. Amer. Math. Soc. 129 (2001) 1939-1948. MR 1825900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin Goldstern and Menachem Kojman. Rules and reals. Proc. Amer. Math. Soc. 127 (1999) 1517-1524. MR 1473670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. A. Adeleke and Peter M. Neumann. Relations related to betweenness: their structure and automorphisms. Memoirs of the AMS 131 (1998) MR 1388893.
Book volume table of contents   

[5] Doris Fiebig and Ulf-Rainer Fiebig. The automorphism group of a coded system. Trans. Amer. Math. Soc. 348 (1996) 3173-3191. MR 1348860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Judith Roitman. $\omega!$ can be a nontrivial automorphism group . Proc. Amer. Math. Soc. 112 (1991) 623-628. MR 1059636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John A. Maroli. Representation of tree permutations by words . Proc. Amer. Math. Soc. 110 (1990) 859-869. MR 1037214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mike Boyle, Douglas Lind and Daniel Rudolph. The automorphism group of a shift of finite type . Trans. Amer. Math. Soc. 306 (1988) 71-114. MR 927684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. B. Wagoner. Realizing symmetries of a subshift of finite type by homeomorphisms of spheres. Bull. Amer. Math. Soc. 14 (1986) 301-303. MR 828831.
Abstract, references, and article information   
View Article: PDF

[10] Richard N. Ball and Manfred Droste. Normal subgroups of doubly transitive automorphism groups of chains . Trans. Amer. Math. Soc. 290 (1985) 647-664. MR 792817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. Charles Holland. Varieties of automorphism groups of orders . Trans. Amer. Math. Soc. 288 (1985) 755-763. MR 776402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. C. Chau. A note concerning Fox's paper on Fenchel's conjecture . Proc. Amer. Math. Soc. 88 (1983) 584-586. MR 702279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lester R. Ford. The limit points of a group . Trans. Amer. Math. Soc. 31 (1929) 821-828. MR 1501514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1